MathSciNet Relay Station
MathSciNet bibliographic data
MR637287 (82m:41003) 41A10
Canuto, C.; Quarteroni, A. Approximation results for orthogonal polynomials in Sobolev spaces. Math. Comp. 38 (1982), no. 157, 67–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement